# SDR SWIA201642054

- Difficulty date: March 25, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 39,504 hours, 26,124 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOORBEAM ANGLE HAS CORROSION.IN BETWEEN LBL 9.0 AND RBL 9.0.  REMOVED AND INSTALLED NEW SERVICEABLE FLOORBEAM ANGLE IAW SRM.
